# SDR USAA2014080800002

- Difficulty date: August 7, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 36,356 hours, 24,554 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Sensor
- Part number: 102EH2EB
- Part serial: B10829
- Condition: Inoperative
- Location: Tat
- Part time: 4,344 hours, 3,233 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

AT ALTITUDE AUTOPILOT CLICKED OFF, COULD NOT RE-ENGAGE NR 1 0R 2.  AUTO THROTTLE CLICKED OFF COULD NOT RE-ENGAGE, RUDDER TRAVEL LIMIT 1 CAUTION ALSO APPEARED ON ECAM. REPLACED NR 1 TAT SENSOR IAW AMM 34-11-18-400-001-A.
